zbMATH — the first resource for mathematics

A strong limit theorem for weighted sums of sequences of negatively dependent random variables. (English) Zbl 1202.60044
Summary: Applying the moment inequality of negatively dependent random variables which was obtained by N. Asadian et al. [J. Iran. Stat. Soc. JIRSS 5, No. 1–2, 69–75 (2006)], the strong limit theorem for weighted sums of sequences of negatively dependent random variables is discussed. As a result, the strong limit theorem for negatively dependent sequences of random variables is extended. Our results extend and improve the corresponding results of P. D. Bai and P. E. Cheng [Stat. Probab. Lett. 46, No. 2, 105–112 (2000; Zbl 0960.60026)] from the i.i.d. case to ND sequences.

60F10 Large deviations
Full Text: DOI EuDML
[1] Lehmann, EL, Some concepts of dependence, Annals of Mathematical Statistics, 37, 1137-1153, (1966) · Zbl 0146.40601
[2] Bozorgnia A, Patterson RF, Taylor RL: Limit theorems for ND r.v.’s. University of Georgia; 1993.
[3] Joag-Dev, K; Proschan, F, Negative association of random variables, with applications, The Annals of Statistics, 11, 286-295, (1983) · Zbl 0508.62041
[4] Bozorgnia, A; Patterson, RF; Taylor, RL, Weak laws of large numbers for negatively dependent random variables in Banach spaces, 11-22, (1996), The Netherlands · Zbl 0883.60009
[5] Amini M: Some contribution to limit theorems for negatively dependent random variable, Ph.D. thesis. 2000.
[6] Fakoor, V; Azarnoosh, HA, Probability inequalities for sums of negatively dependent random variables, Pakistan Journal of Statistics, 21, 257-264, (2005) · Zbl 1129.60303
[7] Nili Sani, HR; Amini, M; Bozorgnia, A, Strong laws for weighted sums of negative dependent random variables, Islamic Republic of Iran. Journal of Sciences, 16, 261-266, (2005)
[8] Klesov, O; Rosalsky, A; Volodin, AI, On the almost sure growth rate of sums of lower negatively dependent nonnegative random variables, Statistics & Probability Letters, 71, 193-202, (2005) · Zbl 1070.60030
[9] Wu QY, Jiang YY: Strong consistency of M estimator in linear model for negatively dependent random samples. Communications in Statistics: Theory and Methods, accepted · Zbl 0508.62041
[10] Wu, QY, Complete convergence for negatively dependent sequences of random variables, No. 2010, (2010) · Zbl 1202.60050
[11] Wu, QY; Jiang, YY, Some strong limit theorems for weighted product sums of [inlineequation not available: see fulltext.]-mixing sequences of random variables, No. 2009, (2009)
[12] Chen, PY; Gan, SX, Limiting behavior of weighted sums of i.i.d. random variables, Statistics & Probability Letters, 77, 1589-1599, (2007) · Zbl 1131.60020
[13] Bai, ZD; Cheng, PE, Marcinkiewicz strong laws for linear statistics, Statistics & Probability Letters, 46, 105-112, (2000) · Zbl 0960.60026
[14] Asadian, N; Fakoor, V; Bozorgnia, A, Rosenthal’s type inequalities for negatively orthant dependent random variables, Journal of the Iranian Statistical Society, 5, 69-75, (2006) · Zbl 06657107
[15] Wu QY: Probability Limit Theory for Mixed Sequence. Science Press, Beijing, China; 2006.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.